# SDR AALA202407053258

- Difficulty date: June 23, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 35,199 hours, 15,111 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tie Down
- Part number: 141A52204
- Condition: Corroded
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L1 DOOR FLOOR MOUNTED GIRT BAR AFT TIEDOWN FITTING AT BS 344, LBL 62. REPLACED TIEDOWN PER AARD 51-00-05-R1.
